# SDR YENA2021061800371

- Difficulty date: June 13, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 80,645 hours, 30,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31865112
- Part serial: A6644RP
- Condition: No Test
- Location: Rt Overwing
- Part time: 13,718 hours, 5,137 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2080, FLL-DCA. EPSU R/H OVERWING LOCATION 12WL FOUND EXTERIOR RED LIGHT FAULT ON TEST; R & R R/H OVERWING SLIDE PER AMM 25-62-42, OPS CHECK GOOD (EMER LTS). OK FOR SVC.
